Numerical approximation to ζ(2n+1)

Tian-Xiao He, Michael J. Dancs

Research output: Journal ArticleArticlepeer-review


In this short paper, we establish a family of rapidly converging series expansions ζ(2n +1) by discretizing an integral representation given by Cvijovic and Klinowski [3] in Integral representations of the Riemann zeta function for odd-integer arguments, J. Comput. Appl. Math. 142 (2002) 435–439. The proofs are elementary, using basic properties of the Bernoulli polynomials.

Original languageAmerican English
JournalJournal of Computational and Applied Mathematics
StatePublished - 2006


  • Riemann zeta function
  • Bernoulli polynomial
  • Dirichlet series
  • Apery’s constant.


  • Applied Mathematics
  • Mathematics

Cite this